300 0

The tangential Thom class of a Poincare duality group

Title
The tangential Thom class of a Poincare duality group
Author
변양현
Keywords
Poincaré duality group; Tangential Thom class; Thom isomorphism
Issue Date
2015-10
Publisher
ELSEVIER SCIENCE BV
Citation
TOPOLOGY AND ITS APPLICATIONS, v. 194, Page. 349-357
Abstract
For each Poincare duality group there exists a class, which we call the tangential Thom class of Gamma, in the group cohomology of Gamma x Gamma with a right choice of the coefficient module. The class has the crucial properties, even if stated in a purely algebraic language, which correspond to those of Thom class of the tangent bundle of a closed manifold. In particular the Thom isomorphism has been proved to exist by observing that certain two sequences of homological functors, one being the homology of Gamma and the other that of Gamma x Gamma, being regarded as functors defined on the category of Z Gamma-modules are homological and effaceable. (C) 2015 Elsevier B.V. All rights reserved.
URI
http://www.sciencedirect.com/science/article/pii/S0166864115003740?via%3Dihubhttp://hdl.handle.net/20.500.11754/28376
ISSN
0166-8641; 1879-3207
DOI
10.1016/j.topol.2015.09.001
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE